Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on groups with the fixed point property


Author: Barry Simon
Journal: Proc. Amer. Math. Soc. 32 (1972), 623-624
MSC: Primary 22D40
MathSciNet review: 0301138
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that any group with the fixed point property actually leaves fixed points for measurable actions rather than only jointly continuous actions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D40

Retrieve articles in all journals with MSC: 22D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0301138-2
Keywords: Fixed point property, amenable group
Article copyright: © Copyright 1972 American Mathematical Society